# SDR MWEA98749

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRANCE EMERGENCY LIGHT INOP.  MTC REMOVED AND REPLACED FORWARD ENTRANCE EMERGENCY LIGHT ASSEMBLY.
